Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I have constipation for almost 3 months . What do i do?

ive been having problems with constipation, and lack of ability to have  bowel movements for almost 3 months. ive seen two doctors and nothing seems to be working.

Asked On : Tue, 23 Feb 2010
Answers:  2 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
For chronic constipation instead of taking purgative should try to improve your life
style and eating habit. Take more of green leafy vegetables, fresh fruits, drink
plenty of water and regular exercise will help you.Rule out condition like hypothyroidism
which can cause constipation. And may get done one course of anti amoebic medicines.
Answered: Sat, 3 Sep 2011
I find this answer helpful
  Anonymous's Response

If you are not having adequate bowel movements, then you should try to improve it with good abdominal exercise and also good diet rich in fiber content. Try to get the required push with both means.

Answered: Tue, 23 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor